# SDR YENA2022083000831

- Difficulty date: August 26, 2022
- Submitted: August 30, 2022
- Operation: Air carrier
- Aircraft: N556JB
- Make and model: Airbus A320-232
- Aircraft serial: 01904
- Aircraft time: 71,586 hours, 25,962 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: TRANSFERRED FROM 3451484-1 FOUND CORROSION ON AFT LAV VENT SKIN PANEL; REF FLIGHTSTAR WO FS220050 N/R 00004 REPAIRED FUSE SKIN AT AFT LAV VENT OUTLET IAW A320 SRM 53-41-11.
